# SDR SWAA2022030780023

- Difficulty date: March 4, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N8724J
- Make and model: Boeing 737-8
- Aircraft serial: 42549
- Aircraft time: 4,242 hours, 1,911 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE GIRT REQUIRES ADJUSTMENT / [01] ADJUSTED FWD SERVICE DOOR SLIDE GIRT IAW CMM 25-60-37. OPS CHECK GOOD
